Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 68, NWS Gray, ME

August 5, 2012Rockingham County, Strafford County, New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Aug 5, 2012, 4:57 PM EDT for Rockingham County, Strafford County, New Hampshire; York County, Maine. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2012, 4:57 PM EDT (20:57 UTC)
Expired
Aug 5, 2012, 5:45 PM EDT
In force
48 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties York County, ME, Rockingham County, NH, Strafford County, NH

The radar

The Boston radar (KBOX), 103 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 5:05 PM EDTTSTM WND DMGAtkinson, NHLARGE LIMB DOWN ON MAPLE ST
Aug 5, 5:10 PM EDTTSTM WND DMGPlaistow, NHLARGE BRANCH DOWN ON OLD RD
Aug 5, 5:22 PM EDTTSTM WND DMGExeter, NHTREE DOWN ON WINTER ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-106 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WUUS51 KGYX 052057
SVRGYX
MEC031-NHC015-017-052145-
/O.NEW.KGYX.SV.W.0068.120805T2057Z-120805T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
457 PM EDT SUN AUG 5 2012

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
  SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 545 PM EDT...

* AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM RAYMOND TO BRENTWOOD TO SALEM...OR ALONG A LINE EXTENDING FROM
  9 MILES SOUTH OF NORTHWOOD TO 8 MILES WEST OF EXETER TO LAWRENCE...
  AND MOVING NORTHEAST AT 40 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRENTWOOD...EPPING...EXETER...STRATHAM...NEWMARKET...GREAT BAY
  NATIONAL WILDLIFE REFUGE...GREENLAND...SEABROOK...NEWINGTON...
  HAMPTON...PORTSMOUTH...RYE...HAMPTON BEACH STATE PARK AND KITTERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4276 7128 4292 7122 4304 7130 4315 7061
      4307 7066 4294 7078 4287 7082 4286 7086
      4288 7092 4285 7103 4280 7107 4281 7115
      4279 7118 4273 7118
TIME...MOT...LOC 2057Z 247DEG 34KT 4306 7117 4295 7111
          4273 7119

$$

LEGRO
2 follow-up statements
662 
WWUS51 KGYX 052123
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
523 PM EDT SUN AUG 5 2012

MEC031-NHC015-017-052145-
/O.CON.KGYX.SV.W.0068.000000T0000Z-120805T2145Z/
STRAFFORD NH-ROCKINGHAM NH-YORK ME-
523 PM EDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EXTREME SOUTH CENTRAL YORK...EASTERN ROCKINGHAM AND EXTREME
SOUTHEASTERN STRAFFORD COUNTIES...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEWMARKET TO NORTH HAMPTON TO SOUTH
HAMPTON...OR ALONG A LINE EXTENDING FROM DURHAM TO HAMPTON TO
NEWBURYPORT...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWINGTON...HAMPTON BEACH STATE PARK...NORTH HAMPTON STATE 
PARK...RYE...RYE HARBOR STATE PARK...PORTSMOUTH...KITTERY... 
AND YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4285 7104 4307 7108 4315 7061 4307 7066
      4294 7078 4287 7082 4286 7086 4288 7092
TIME...MOT...LOC 2122Z 247DEG 34KT 4312 7089 4298 7081
          4283 7088

$$

HANES
940 
WWUS51 KGYX 052141
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
541 PM EDT SUN AUG 5 2012

MEC031-NHC015-017-052151-
/O.EXP.KGYX.SV.W.0068.000000T0000Z-120805T2145Z/
STRAFFORD NH-ROCKINGHAM NH-YORK ME-
541 PM EDT SUN AUG 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL YORK...
EASTERN ROCKINGHAM AND EXTREME SOUTHEASTERN STRAFFORD COUNTIES WILL
EXPIRE AT 545 PM EDT...

THE THUNDERSTORM WAS NO LONGER PRODUCING SEVERE WEATHER.

HAIL UP TO ONE HALF INCH IN DIAMETER...HEAVY DOWNPOURS...
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH ARE STILL
POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4285 7104 4307 7108 4315 7061 4307 7066
      4294 7078 4287 7082 4286 7086 4288 7092
TIME...MOT...LOC 2141Z 247DEG 34KT 4319 7066 4305 7058
          4290 7065

$$

HANES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:46 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 5, 2:46 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
246 PM EDT SUN AUG 5 2012

.SYNOPSIS...
COLD FRONT WILL APPROACH NORTHERN NEW ENGLAND THIS EVENING AND
THEN MOVE ACROSS THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD
OVER THE AREA LATE MONDAY THROUGH WEDNESDAY BEFORE ANOTHER FRONTAL
BOUNDARY BEGINS TO AFFECT THE REGION THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
LINE OF CONVECTION IN THE WESTERN CWA WILL MOVE ACROSS THE AREA
THIS AFTERNOON AND INTO THIS EVENING. THE COLD FRONT REMAINS WELL
TO OUR WEST BUT WILL LIKELY FIRE OFF SOME LINES OF CONVECTION
AHEAD GOING INTO THIS EVENING. SPC HAS EXTREME WESTERN NEW
HAMPSHIRE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY...ALTHOUGH IT APPEARS AS THOUGH ORGANIZED CONVECTION SHOULD
BE SOMEWHAT LIMITED. DEWPOINTS IN THE 60S AND 70S WILL PROVIDE
THUNDERSTORMS WITH PLENTY OF MOISTURE TO WORK WITH...BUT THE BEST
UPPER LEVEL DYNAMICS ARE LAGGING BEHIND AND WILL NOT ARRIVE UNTIL
LATER THIS EVENING. EVEN STILL...FORECAST SOUNDINGS ARE PRODUCING
OVER 2000J/KG OF CAPE FOR STORMS TO WORK WITH AS WELL AS SOME
DECENT SHEAR.

EXPECT DIURNAL HEATING TO BE WANING BY THE TIME THE FRONT GETS
CLOSE ENOUGH TO PROVIDE SIGNIFICANT INSTABILITY. ALTHOUGH THERE
WILL BE WIDESPREAD THUNDERSTORMS TONIGHT...FEEL AS THOUGH THE BEST
THREAT FOR SEVERE STORMS WILL BE TO OUR WEST WHERE MAX DIURNAL
HEATING LINES UP BETTER WITH UPPER LEVEL SUPPORT.

ONE THING THAT WE WILL NEED TO WATCH THOUGH ARE ANY AREAS THAT SEE
ECHO TRAINING. PWAT VALUES THIS EVENING AND OVERNIGHT ARE UPWARDS
OF 2 INCHES. WITH THAT MUCH MOISTURE IT WILL NOT TAKE MUCH TO SEE
SOME POSSIBLE FLASH FLOODING.

FOG WILL SET UP AROUND SUNSET AHEAD OF THE FRONT WHERE SOUTHERLY
FLOW PERSISTS. IT SHOULD BEGIN TO LIFT AS THE FRONT MOVES THROUGH
LATER TONIGHT THOUGH.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
FRONTAL BOUNDARY WILL BE EXITING THE REGION TOMORROW MORNING AND
FOG SHOULD BE LIFTING. EXPECT DEWPOINTS TO FALL INTO THE 50S
TOMORROW...BRINGING A MUCH NEEDED RESPITE FROM THE HUMID
CONDITIONS THAT NORTHERN NEW ENGLAND HAS SEEN OVER THE PAST
SEVERAL DAYS. OVERNIGHT LOW TEMPERATURES MONDAY NIGHT WILL FALL
INTO THE UPPER 40S OVER THE MOUNTAINS...WITH 50S ELSEWHERE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
AFTER THE FROPA...HIGH PRES WILL NOSE INTO INTO NEW ENGLAND. THERE
WILL BE LITTLE CHANGE IN AIR MASS TEMP...BUT NOTICEABLY DRIER FOR
THE MIDDLE OF THE WEEK. LATE WED INTO THU A S/WV TROF WILL DROP
THRU ONTARIO...PUSHING A COLD FNT TOWARDS THE CWA. AS THE S/WV
SHEARS OUT...COLD FNT WILL LOSE SOME OF ITS PUSH...SLOWING OR
STALLING ACROSS THE N. ATTM EXPECT THE BEST CHC OF SHRA/TSTMS TO
BE IN THE MTNS...WITH JUST A SCHC ALONG THE COAST.

A SECOND...STRONGER S/WV WILL DIVE THRU THE GREAT LAKES LATE
THU...CARVING OUT THE ERN TROF EVEN DEEPER. THIS WILL PUSH THE
COLD FNT BACK NWD AS A WARM FNT. AT THE SAME TIME...SWLY FLOW
ALOFT WILL BRING DEEP MOISTURE BACK N...WITH INCREASING CLOUDS AND
CHCS FOR PCPN THRU THE WEEKEND. THIS LOOKS TO SET UP AN EXTENDED
PERIOD OF WET WX. HAVE FAVORED THE ECMWF/CMC/UKMET CAMP OF A MORE
SRN SOLN. THE LATEST GFS FCST HAS SFC LOW DEVELOPMENT WELL TO THE
N IN CANADA...AND TAKES DRY SLOT THRU NEW ENGLAND. BEING THE
OUTLIER AT THIS POINT...WILL NOT BITE ON THAT DRY SCENARIO.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...CONDITIONS ARE WIDELY VARIED
THIS AFTERNOON AND WILL REMAIN THAT WAY INTO THIS EVENING.
LOCATIONS NEAR THE COAST CAN EXPECT IFR/LIFR CONDITIONS IN FOG
THIS EVENING...WHILE FURTHER INLAND CONDITIONS WILL REMAIN
MVFR/VFR UNTIL PRECIPITATION ARRIVES. A COLD FRONT APPROACHING THE
AREA WILL DRAG STORMS ACROSS MAINE AND NEW HAMPSHIRE TONIGHT. THIS
WILL CAUSE VARIABLE CONDITIONS AT TAF SITES UNTIL TOMORROW
MORNING. ONCE DRIER AIR BEGINS TO WORK ITS WAY INTO THE REGION
TOMORROW MORNING...FOG WILL LIFT AND PRECIPITATION WILL END...THUS
RETURNING THE AREA TO VFR CONDITIONS.

LONG TERM...VFR CONDS TO PREVAIL THRU THU. LOCAL MVFR CONDS PSBL
AT KHIE AS COLD FNT TRIES TO DROP INTO NRN MTNS THU. MORE
WIDESPREAD MVFR OR LOWER CONDS ARE PSBL AS LOW PRES AND EXTENDED
PERIOD OF WET WEATHER SETS UP BEGINNING FRI TRU THE WEEKEND.

&&

.MARINE...
SHORT TERM /THROUGH MONDAY NIGHT/...WINDS WILL INCREASE THIS
AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT. SEAS
WILL LAG BEHIND A BIT...BUT WE SHOULD SEE SCA CRITERIA MET FOR THE
OUTER WATERS STARTING THIS EVENING AND CONTINUING THROUGH THE
OVERNIGHT.

LONG TERM...WINDS AND SEAS EXPECTED TO REMAIN BLO SCA THRESHOLDS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT MONDAY
     FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...POHL
SHORT TERM...POHL
LONG TERM...LEGRO
AVIATION...LEGRO/POHL
MARINE...LEGRO/POHL
Hazardous weather outlook, Aug 5, 2:30 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
230 PM EDT SUN AUG 5 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-061830-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
230 PM EDT SUN AUG 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL LIKELY BRING SHOWERS AND THUNDERSTORMS TO THE
REGION THROUGH TONIGHT. THE STORMS WILL HAVE THE POTENTIAL TO
PRODUCE HEAVY RAIN AND GUSTY WINDS. THE BEST CHANCE OF DAMAGING
WINDS WILL BE ACROSS NEW HAMPSHIRE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ150>154-061830-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
230 PM EDT SUN AUG 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 5, 4:20 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
420 PM EDT SUN AUG 5 2012

NHZ004-006-009-052100-
BELKNAP-NORTHERN CARROLL-SOUTHERN CARROLL-
420 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY AND CARROLL COUNTY
THROUGH 500 PM EDT...

AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER CENTER HARBOR...OR
ABOUT 4 MILES SOUTHWEST OF MOULTONBOROUGH...MOVING NORTHEAST AT 35
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND WEIRS BEACH...CENTER HARBOR...MOULTONBOROUGH...MOUTLONBOROUGH
BAY...MELVIN VILLAGE...SANDWICH...NORTH SANDWICH...TUFTONBORO...
TAMWORTH AND WHITE LAKE STATE PARK THROUGH 500 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4403 7100 4376 7099 4360 7147 4383 7155

HANES
Special weather statement, Aug 5, 4:24 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT SUN AUG 5 2012

NHZ006-008>010-013-052115-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-SOUTHERN CARROLL-STRAFFORD-
424 PM EDT SUN AUG 5 2012

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY...CARROLL COUNTY AND ROCKINGHAM COUNTY
THROUGH 515 PM EDT...

AT 423 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF LACONIA TO 7 MILES NORTHEAST OF CONCORD TO 8 MILES
SOUTH OF CONCORD...MOVING NORTHEAST AT 35 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LOUDON...NORTH
PEMBROKE...GILMANTON...CHICHESTER...HOOKSETT...SUNCOOK...PITTSFIELD..
.PEMBROKE...BARNSTEAD AND ALLENSTOWN THROUGH 515 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4306 7153 4306 7159 4323 7146 4340 7150
      4365 7104 4348 7102 4314 7122 4304 7150

HANES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 4:20 PM EDTSpecial Weather StatementGYXCarroll40 min
Aug 5, 4:24 PM EDTSpecial Weather StatementGYXBelknap51 min
Aug 5, 4:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Merrimack, Rockingham, Strafford55 min
Aug 5, 4:56 PM EDTSevere Thunderstorm WarningGYXCarroll64 min
Aug 5, 3:04 AM EDTSmall Craft AdvisoryGYX27 hr
Aug 5, 5:35 PM EDTSpecial Weather StatementGYXCumberland40 min
Aug 5, 5:58 PM EDTSpecial Weather StatementGYXAndroscoggin47 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2012Severe Thunderstorm Warnings in Maine, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.